# SDR ASOA201705255078

- Difficulty date: May 25, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 32,776 hours, 23,361 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED PLASTIC BURNING ODOR ON ARRIVAL.   MX OPENED AND INSPECTED CEILING PANELS AND PCU'S IN CABIN. NO FAULTS FOUND. ACFT OK FOR SERVICE.
